Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the best way to reduce my obesity?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
I am extremely obese and have no insurance. Is there anyway I can get back into getting prescriptions for phentermine. It works wonderfully on me. What can I do?
Posted Fri, 24 Jan 2014 in Medicines and Side Effects
Answered by Dr. Jose Ignacio Artero Munoz 4 hours later
Brief Answer: Phentermine Detailed Answer: Hello.Delighted to be able to help. Firstly I would like to tell you that any medications used for weight loss are complementary to diet and physical exercise. A low fat and sugar diet and walking 30 minutes a day are the first habits to consider to lose weight. If is used, a drug to help you lose weight, Phentermine is not the most appropriate because it is a derivative amphetamine and has important adverse effects(nervousness, insomnia, palpitations, increased heart rate, increased blood pressure ....).However, Fluoxetine is a drug widely used to suppress the appetite that can help and has fewer side effects than Phentermine. Following diet, walking daily and using fluoxetine you can get weight loss. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer. I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor